# SDR SWAA2023071760180

- Difficulty date: June 19, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 52,450 hours, 31,398 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE FIX DEFLECTOR PANEL LOWER CENTER BRACKET O/B END CRACKED<[01] REMOVED DAMAGED ANGLE BRACKET & INSTALLED NEW ANGLE BRACKET AT L/W T/E FIX DEFLECTOR PANEL LOWER AREA; AS PER SRM 51-40-02 & DWG. 115A2156.;[02] VERIFIED STEP # 1
